# SDR 200705072

- Difficulty date: May 3, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 4,913 hours, 3,151 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116402
- Part serial: KO182
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 7511 IAD TO DFW ABOUT 25 MINUTES INTO THE FLIGHT THE CREW RECEIVED -HYD 2 LO QTY- EICAS MESSAGE.  HYDRAULIC FLUID AT 20%, DECREASING TO BELOW 10%.  CREW DIVERTED TO CMH.  ABOUT 30 MILES FROM CMH, CREW RECEIVED -HYD 2 LO PRESS-, EICAS MESSAGE.  THE FLUID QUANTITY DECREASED TO 0% AND THE PRESSURE WAS 0.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP.
